# SDR QXEA2011020900133

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 6,578 hours, 6,352 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 0449
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 412 hours, 465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 OIL TEMP INDICATED 108 DEGREES C CLIMBING THROUGH 17,000' AND REACHED A HIGH OF 109 DEGREES C AFTER LEVELING OFF AT FL190.  IAW CHECKLIST, THE BYPASS DOORS WERE ALREADY ON CLOSED POSITION.  OIL TEMP DECREASED INTO NORMAL RANGE AFTER LEVELING OFF AT ALTITUDE.  DIVERTED AND ACCOMPLISHED A NORMAL LANDING.  INSPECTED NR 2 ENGINE FOR HIGH TEMP IAW MM TASK 05-11-00-992-802 & TASK 05-53-00-210-814.  R & R NR 2 ENG OIL COOLER FLAP ACTUATOR IAW MM TASK 79-21-31-00-801 & TK 79-21-31-400-801.  OPS CKS NORMAL IAW MM TK 79-21-31-400-801, SUB TK 79-21-31-710-002.  GROUND RAN ACFT AT POWER FOR 20 MIN,  OIL TEMP STAYED IN GREEN ARC.  NO DEFECTS NOTED.  ACFT OK FOR CONT SERVICE.
